Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/448
Title: Метод універсального гешування по раціональним функціям алгебраїчних кривих над кільцями
Authors: Бойко, А. О.
Халімов, Г. З.
Keywords: універсальна функція гешування
перетворення над кільцями
universal hashing
transformations over rings
Issue Date: 2012
Publisher: ХНУРЭ
Citation: Бойко, А. О. Метод універсального гешування по раціональним функціям алгебраїчних кривих над кільцями / А. О. Бойко, Г. З. Халімов // Прикладная радиоэлектроника : науч.-техн. журн. – Х. : ХНУРЭ, 2012. – Т. 11, № 2. – С. 165–170.
Abstract: Запропоновано метод універсального гешування по раціональним функціям алгебраїчних кривих над кільцями векторів, що на відміну від існуючих методів універсального гешування в полях забезпечує вищу швидкодію і не вразливий до атак спостереження за часом виконання. The paper considers the known techniques of universal hashing and describes their shortcomings, in particular, vulnerabilities to observation of implementation time. It is suggested that calculations over fields be replaced with calculations over rings to solve the problem. A technique of universal hashing by rational functions of algebraic curves over vector rings is suggested which unlike the existing ones over fields is faster and invulnerable to the observation of implementation time.
URI: http://openarchive.nure.ua/handle/document/448
Appears in Collections:Прикладная радиоэлектроника

Files in This Item:
File Description SizeFormat 
9111.pdf189.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Admin Tools